MAUDE Adverse Event Report: MERIT MEDICAL IRELAND ONE SNARE®; DEVICE, PERCUTANEOUS RETRIEVAL

MERIT MEDICAL IRELAND ONE SNARE®; DEVICE, PERCUTANEOUS RETRIEVAL
Catalog Number ONE401/JP
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The used device was returned without its original packaging.Upon evaluation,used guidewire was found stuck in a 2.3f catheter.Snare head detachment was observed.It was suspected that likely cause of snare head damage could be excessive force applied during manipulation or retrieval.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.
 
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow-up will be submitted when the evaluation is complete.
 
Event or Problem Description
Customer alleged during an endoscopic third ventriculostomy (evt) procedure, the loop of the product detached during an attempt to grasp the guidewire and temporarily remained in the patient's body.A second product from the same lot was opened, allowing retrieval of the detached loop, and the procedure was completed using the opened guidewire.The patient injury was a temporary in-body retention.

Brand Name
ONE SNARE®
Common Device Name
DEVICE, PERCUTANEOUS RETRIEVAL
Manufacturer (Section D)
MERIT MEDICAL IRELAND
parkmore business park west
galway H91 W 274
EI  H91 W274
Manufacturer (Section G)
MERIT MEDICAL IRELAND
parkmore business park west
galway H91 W 274
EI   H91 W274
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key24699169
Report Number1721504-2026-00939
Device Sequence Number21472086
Product Code MMX
UDI-Device Identifier00884450122921
UDI-Public00884450122921
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberONE401/JP
Device Lot NumberK3368615
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer04/19/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown